# SDR ASAA2023090644992

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 6,267 hours, 1,818 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 6,267 hours, 1,818 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Nozzle
- Condition: Deformed
- Location: #1 Engine
- Part time: 6,267 hours, 1,818 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T.C. 72-220-00 AND PWRPL-72EA-26028-1, FOUND #11,#12,#13 NOZZLE POSN'S DOME DEFLECTORS CIRCUMFRENTIAL CRACKS. ESN 60A073 - #1 ENG PICTURES & VIDEO ON SEA INSPECTION SERVER. GROUNDED - YES. REMOVED ENGINE ESN 60A073. TRANSFERRED TO SHOP W/O # 1968558.
